# SDR FDEA200903220999

- Difficulty date: March 22, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 28,361 hours, 13,548 cycles
- Engine: Pwa JT9D7
- Engine time: 35,925 hours, 13,045 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Signal Cond Unit
- Part number: 662285002
- Part serial: 29
- Condition: Malfunctioned
- Location: Engine Oil Press
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: C

## Discrepancy

REJECTED  TAKEOFF. NR 1 ENGINE HIGH OIL PRESSURE WARNING LIGHT ILLUMINATED ON   TAKEOFF ROLL APPROXIMATELY  85KTS. INDICATION DEFERRED PER MEL 79-33-01-02.  REMOVED AND REPLACED NR 1 ENG OIL SIGNAL CONDITIONER P  ER MM 79-33-31-4, PERFORMED OPERATIONAL TEST OF THE  OIL PRESSURE AND LOP WARNING SYS SATI.
